MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO?; PACEMAKER
Model Number K274
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted due to an unknown product performance anomaly.A new device was implanted successfully.No additional adverse patient effects were reported.Additional information was received that indicated the device had reached elective replacement indicator (eri) status and the explant was an elective procedure.No additional adverse patient effects were reported.The device was retained by the hospital.
 
Additional Manufacturer Narrative
Amendment to previous report: further additional information provided, reported that the device was explanted after it had reached elective replacement indicator (eri) status.No report of performance issues or adverse effects.As there is no reportable allegation against the device itself and there was no serious injury, boston scientific no longer considers this to be a reportable event.The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this pacemaker was explanted due to an unknown product performance anomaly.A new device was implanted successfully.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
On 04/28/2026, the local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
VITALIO?
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25030087
Report Number2124215-2026-23073
Device Sequence Number10127014
Product Code LWP
UDI-Device Identifier00802526536557
UDI-Public(01)00802526536557(17)160812
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/12/2016
Device Model NumberK274
Device Catalogue NumberK274
Device Lot Number100764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/11/2026
Date Device Manufactured08/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale